# SDR FDEA201106082151

- Difficulty date: June 8, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45, SEAT TRACK, DIRTY AND GOUGED AT NUMEROUS SPOTS STA 1180 TO 1320.  REMOVED CORROSION AND GOUGES IAW SRM 51-10-02 CHECKED LIMITS OF SEAT TRACK AT   RBL 45, FS 1180-FS 1320 MATERIAL THICKNESS .230 REMOVED MAT .051 REMAINING MAT .179,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1.  FABRICATED NEW SEAT TRACK & INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
